How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 3828
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

Can accutane cause indigestion

Customer Question

Can accutane cause indigestion
Submitted: 1 month ago.
Category: Medical
Expert:  Dr Josh replied 1 month ago.

Hello,

Myself Dr Josh. and I’m happy to help with your question today.Please provide me the following information so that I can address your concern-

What is your age & gender?

Since how long are you taking accutane?

Waiting for your reply…

Thank you.

Kind Regards

Dr.Josh

Customer: replied 1 month ago.
I am 20 and female . I have been taking it for 2months .
Expert:  Dr Josh replied 1 month ago.

Dear customer

Thank you for the quick reply.

Indigestion is a less common side effect of accutane

Accutane contains isotretinoin .It is a form of vitamin A. It belongs to a class of drugs known as retinoids. It reduces the amount of oil released by oil glands in your skin, and helps your skin renew itself more quickly.

Indigestion & stomach upset are uncommon side effect of accutane .

Nausea,vomiting,diarrhea,stomach pain & other gastric symptoms are rare side effects of accutane.

As you are taking this drug since last 2 months,and you started having indigestion,I advise you to get back to your doctor and discuss if this drug is causing the side effect.This is not a serious side effect &hence your doctor may accordingly prescribe you other medications to treat this side effect of indigestion/stomach upset.

So bot***** *****ne is that indigestion is a less common side effect of accutane but can happen to anyone.

Thank you.

Hope this helped.

Is there is anything else that you would like to know? I am happy to address your follow-up questions. And please do not forget to leave positive rating (3 or more star) so I can get credit for helping you today we only get after positive feedback.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 1 month ago.

Dear customer

Thank you for being online.

If you experience side effects such as indigestion,while using isotretinoin, you should tell your doctor & discuss for the alternatives or for the management of side effect.

The doctor may be able to reduce the dose of the drug so that the side effects are decreased or stopped.

And please do not forget to leave positive rating (3 or more star) so I can get credit for helping you today we only get after positive feedback.

If you still have any questions,please let me know..I am happy to address your follow-up questions.

God bless you & take care.

Thank you.

Kind Regards

Dr.Josh